# SDR R61A201408061003

- Difficulty date: August 6, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17007311001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND SEVERAL AREAS OF CORROSION ON SUPPORT WEB AFT OF FRAME 19, INBD OF STR 17. REPAIRED  IAW SRM 51-41-02.
